# SDR FDEA202403150292

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 94,458 hours, 20,141 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 1378M84G07
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 ENGINE PYLON AFT FAIRINGS DAMAGED.  AMM: 54-81-01-4   INSTALLED SERVICEABLE PYLON FAIRING
